Porosity and Variational Principles
Serdica Mathematical Journal, Tome 28 (2002) no. 1, pp. 37-46
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We prove that in some classes of optimization problems, like
lower semicontinuous functions which are bounded from below, lower semi-continuous
or continuous functions which are bounded below by a coercive
function and quasi-convex continuous functions with the topology of the
uniform convergence, the complement of the set of well-posed problems is
σ-porous. These results are obtained as realization of a theorem extending
a variational principle of Ioffe-Zaslavski.
Keywords:
Variational Principles, Well-posed Optimization Problems, Porous Sets, Porosity
@article{SMJ2_2002_28_1_a1,
author = {Marchini, Elsa},
title = {Porosity and {Variational} {Principles}},
journal = {Serdica Mathematical Journal},
pages = {37--46},
year = {2002},
volume = {28},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2002_28_1_a1/}
}
Marchini, Elsa. Porosity and Variational Principles. Serdica Mathematical Journal, Tome 28 (2002) no. 1, pp. 37-46. http://geodesic.mathdoc.fr/item/SMJ2_2002_28_1_a1/